# SDR 96FDEA01487

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208241
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0623 AND 033, WHILE WORKING NR 0248 FOUND A CORRODED NUTPLATE HOLE AT BS 1166 LBL 12 WL 200 AFT LOWER FLANGE.  *S/D*  REPAIRED BS 1166 FLOORBEAM LOWER CHORD IAW EA 7-5310-31129.
